Translator Disclaimer
March 2017 The tail of the singular series for the prime pair and Goldbach problems
Daniel A. Goldston, Timothy Ngotiaoco, Julian Ziegler Hunts
Funct. Approx. Comment. Math. 56(1): 117-141 (March 2017). DOI: 10.7169/facm/1602

Abstract

We obtain an asymptotic formula for a weighted sum of the square of the tail in the singular series for the Goldbach and prime-pair problems.

Citation

Download Citation

Daniel A. Goldston. Timothy Ngotiaoco. Julian Ziegler Hunts. "The tail of the singular series for the prime pair and Goldbach problems." Funct. Approx. Comment. Math. 56 (1) 117 - 141, March 2017. https://doi.org/10.7169/facm/1602

Information

Published: March 2017
First available in Project Euclid: 27 January 2017

zbMATH: 06864150
MathSciNet: MR3629015
Digital Object Identifier: 10.7169/facm/1602

Subjects:
Primary: 11N05
Secondary: 11N36, 11P32

Rights: Copyright © 2017 Adam Mickiewicz University

JOURNAL ARTICLE
25 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.56 • No. 1 • March 2017
Back to Top